MathSciNet Relay Station
MathSciNet bibliographic data
MR2062820 62G05 (62G20)
Wang, Qihua; Linton, Oliver; Härdle, Wolfgang Semiparametric regression analysis with missing response at random. J. Amer. Statist. Assoc. 99 (2004), no. 466, 334–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement